International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 9, Pages 583-588
Boehmians on manifolds
Department of Mathematics, University of Central Florida, Orlando 32816-1364, FL, USA
Received 13 March 2000
Copyright © 2000 Piotr Mikusiński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The construction of Boehmians on a manifold requires a commutative
convolution structure. We present such constructions in two specific cases:
an -dimensional torus and an -dimensional sphere. Then we formulate
conditions under which a construction of Boehmians on a manifold is possible.